# SDR CA051024004

- Difficulty date: October 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 830 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2400 · Electrical Power System
- Part: Grommet
- Part number: RB215
- Condition: Worn
- Location: Engine Baffle
- Component: Engine Baffle, Diamon, 227521860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC WAS SNAGGED WITH GEN LIGHT NOT ILLUMINATING WITH BATTERY AND GENERATOR SWITCHES ON. DURING TROUBLESHOOTING IT WAS FOUND THAT WHERE  ALTERNATOR CONTROL AND BATTERY WIRES PASS THROUGH GROMMET OF ENGINE BAFFLE, WIRES HAD CHAFFED THROUGH PLASTIC INSULATOR OF WIRE. WEAR WAS CAUSED BY CHAFFING OF GROMMET, WIRES. SNAG WAS CONFIRMED WHEN ONE OF CONTROL WIRES AT ALTERNATOR PLUG WAS FOUND BROKEN AT SPADE TERMINAL. ALTHOUGH UNRELATED TO SNAG, WIRE CHAFING WAS SECOND AC FOUND WITH SIMILAR WIRE DAMAGE. WIRES WERE REPAIRED AND AIRCRAFT RELEASED. MFG HAS BEEN ADVISED.
